PubMed · 2005 · 13 citations · 4 references
MedicineNeurologyRadiologyDiagnostic ImagingDiagnostic RadiologyEpileptologySeizure DisordersSeizure ManagementContrast Agent AdministrationIodinated Contrast Media
Iopamidol, a water-soluble contrast agent, has been rarely associated with seizures. We describe a case of generalized tonic-clonic seizure after cervical myelography with iopamidol in a previously healthy young man. In patients presenting with seizures, a history of recent myelography should be considered as an etiology. Iopamidol myelography may be associated with a risk of seizures. Clinicians need to be aware of this complication and inform their patients about such risk.
4
Seizures following myelography with iopamidol
Allan I. Levey, Howard D. Weiss, Robin Yu et al. · Annals of Neurology · 1988 · 29 citations
Iopamidol 300 ? induced epilepsy: Intensive treatment and pathogenic hypothesis
Elio Carchietti, Maria Elisabetta Baldassarre, T. Penco et al. · Neuroradiology · 1988 · 15 citations
Medicine, Neurology, Pharmacology +13
Seizures after myelography with lopamidol
Jon Olsen · The American Journal of Emergency Medicine · 1994 · 15 citations
Seizure after intrathecal administration of iopamidol.
John C. Lipman, Ay‐Ming Wang, Michael Brooks et al. · PubMed · 1988 · 14 citations · Full text
Medicine, Neurology, Pharmacology +10